Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1965, Volume 33, Issue 1

The Estimation of Relationships Involving Distributed Lags<206:TEORID>2.0.CO;2-R
p. 206-224

E. J. Hannan

The estimation of the influence of an (infinite) weighted sum of all lagged values of one economic variable upon another is considered. The asymptotic distributional properties of a simple estimation procedure are derived under very general conditions. Efficient estimates, using spectral methods, are derived and their asymptotic distributions obtained. Tests for validity of the model and estimation procedures for more general models are discussed. Vector models, small sample situations, and the relevance of the models used are discussed.

Log In To View Full Content